A generating matrix function in problems of the control of the
Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1033-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_5_a0,
author = {S. A. Avdonin and S. A. Ivanov},
title = {A generating matrix function in problems of the control of the},
journal = {Doklady Akademii Nauk},
pages = {1033--1037},
year = {1989},
volume = {307},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a0/}
}
S. A. Avdonin; S. A. Ivanov. A generating matrix function in problems of the control of the. Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1033-1037. http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a0/